Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Monotonic dynamical systems
under spatial discretization

Authors: P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii
Journal: Proc. Amer. Math. Soc. 126 (1998), 2169-2174
MSC (1991): Primary 58F10, 58F12
MathSciNet review: 1443379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the probability of replicating the asymptotic behaviour of a dynamical system generated by a monotonic mapping for randomly centered roundoff lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F10, 58F12

Retrieve articles in all journals with MSC (1991): 58F10, 58F12

Additional Information

P. Diamond
Affiliation: Department of Mathematics, University of Queensland, Brisbane 4072, Australia

P. Kloeden
Affiliation: Fachbereich Mathematik, Johann Wolfgang Goethe Universitat, D-60054 Frankfurt am Main, Germany

V. Kozyakin
Affiliation: Institute of Information Transmission Problems, Russian Academy of Science, 19 Ermolovoy St., Moscow 101447, Russia

A. Pokrovskii
Affiliation: Physics Department, University College, Cork, Ireland

Keywords: Roundoff lattice, asymptotic stability, dynamical system
Received by editor(s): September 23, 1996
Received by editor(s) in revised form: December 24, 1996
Additional Notes: This research was supported by the Australian Research Council Grant A 8913 2609.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society